# SDR UALA2011083004667

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,677 hours, 23,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LT AFT SVC DOOR (4LT) SQUEALING AGAIN.  PRESSURE SQUEAL CAME BACK THRU FL230 7.25 DIFF AND STOPPED ONCE LEVEL AT FL360.  IN DESCENT, SQUEAL CAME BACK AGAIN WHILE PASSING THRU FL270 7.25D PSI.  REF LM1575, REPAIRED BOTH LOWER DOOR FRAME CORNERS WITH REN, RESEALED BOTH UPPER CORNER LINER SEALS AND RESEALED TORQUE TUBE COVER PANEL.  SEE SEQ  6772002, 6772004, 6772003.  PRESS TO 4.5 PSI NO SQUEALS NOTED.
